# SDR SWAA2022030166797

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,109 hours, 27,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H T/E REAR UPPER FIXED T/E PANEL HAS CRACKED SEAL RETAINER ABOVE #1 ENGINE PYLON AFT FAIRING / REMOVED AND REPLACED SEAL RETAINING BRACKET PER SRM 51-40-02
